Duke Mathematical Journal

Hyperbolic operators with non-Lipschitz coefficients

Ferruccio Colombini and Nicolas Lerner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 77, Number 3 (1995), 657-698.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077286537

Digital Object Identifier
doi:10.1215/S0012-7094-95-07721-7

Mathematical Reviews number (MathSciNet)
MR1324638

Zentralblatt MATH identifier
0840.35067

Subjects
Primary: 35L15: Initial value problems for second-order hyperbolic equations

Citation

Colombini, Ferruccio; Lerner, Nicolas. Hyperbolic operators with non-Lipschitz coefficients. Duke Math. J. 77 (1995), no. 3, 657--698. doi:10.1215/S0012-7094-95-07721-7. https://projecteuclid.org/euclid.dmj/1077286537


Export citation

References

  • [1] H. Bahouri and J.-Y. Chemin, Equations de transport relatives á des champs de vecteurs non lipschitziens et mécanique des fluides, preprint 1059, École Polytechnique, France, 1993.
  • [2] J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 2, 209–246.
  • [3] J.-Y. Chemin and N. Lerner, Flots de champs de vecteurs non lipschitziens et équations de Navier-Stokes, preprint 1062, École Polytechnique, France, to appear in J. Differential Equations, 1993.
  • [4] F. Colombini, E. De Giorgi, and S. Spagnolo, Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 6 (1979), no. 3, 511–559.
  • [5] F. Colombini, E. Jannelli, and S. Spagnolo, Nonuniqueness in hyperbolic Cauchy problems, Ann. of Math. (2) 126 (1987), no. 3, 495–524.
  • [6] F. Colombini and S. Spagnolo, Some examples of hyperbolic equations without local solvability, Ann. Sci. École Norm. Sup. (4) 22 (1989), no. 1, 109–125.
  • [7] E. Jannelli, Regularly hyperbolic systems and Gevrey classes, Ann. Mat. Pura Appl. (4) 140 (1985), 133–145.
  • [8] T. Nishitani, Sur les équations hyperboliques à coefficients höldériens en $t$ et de classe de Gevrey en $x$, Bull. Sci. Math. (2) 107 (1983), no. 2, 113–138.